# SDR UIEA2020082431851

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,158 hours, 11,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R PACK OFF" EICAS MESSAGE @ 4000'. PERFORMED BITE OPERATIONAL CHECK OF PACK SYSTEM PER AMM 21-00-00. OPS CHECK GOOD, NO MESSAGES. COULD NOT DUPLICATE AT THIS TIME
